# SDR SWAA2015100544557

- Difficulty date: August 10, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654532426
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD, AFT SKIN CRACKED AT RSS 222.5.  REPAIRED SKIN IAW EO & EA.
